Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Testicle discomfort radiated from right leg, also while erection. Why is this happening?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
My name is Igor. Around 2 weeks I started feel right testical discomfort. Some times I feel discomfort from testical radiated in my right leg. I visited urology doctor, He did physical exam and checked urine sample, and doctor said everything Ok. Also, when I feel erection I feel a little discomfort too.
What is it?
Posted Wed, 2 May 2012 in Testicle Problems
Answered by Dr. Kiran Kumar 1 hour later
Hello Igor,

Thank you for posting your query.

The type of pain you are experiencing is called a radiating pain. That means you feel pain in a part of the body that is quite normal and the problem is somewhere else that is because the nerve root which supplies the scrotum and its contents, also supplies the inner aspect of the thighs.

The type of pain you are having is likely suggestive of either mild testicular strain or epididymitis. Since your urological examination was normal, its quite reassuring. It probably is just a mild strain of the testicular ligaments which can persist for few weeks and will subside. Consider taking some analgesics (After consulting your Sometimes, Ureteric calculi (Kidney Stones - as they pass down the ureter) can cause testicular pain radiating to the groin and thigh. So you can consider getting an ultrasound scan of the whole abdomen with focus on KUB(Kidney Ureter and bladder) region.

Hope this answers your query. Please do write back to me if you have any further concerns.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor